# SDR UF6A980812

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - OVERWING EXTERNAL EMERGENCY EXIT LIGHT INOP ON LEFT SIDE.  MAINTENANCE REMOVED AND REPLACED BULB.  SYSTEM OPS CHECKED GOOD.  (M)
